# SDR SWIA200412983

- Difficulty date: February 25, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 25,684 hours, 34,377 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6228315402
- Part serial: 4002
- Condition: Malfunctioned
- Location: Auto Pilot
- Part time: 9,493 hours, 12,393 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, CAPTAIN'S ADI AND FLIGHT DIRECTOR WERE ERRATIC CAUSING A COMPUTER FAILURE AND THE A/P TO DISENGAGE.  INSTALLED SERVICEABLE APC-65B ON THE CAPTAIN'S SIDE IAW EMB 120 MM CHAPTER 22-10-02.  OPS CHECK GOOD.
